# SDR ASAA2021112436740

- Difficulty date: November 24, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 55,978 hours, 16,790 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010380
- Part serial: DD2806096
- Condition: Bent
- Location: #1 Engine
- Part time: 30,378 hours, 17,585 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG FAN BLADE #12 HAS BENT TIP. GROUNDED - YES. REMOVED DAMAGE FAN BLADES #12 AND OPPOSIT FAN BLADE PAIR #24 REF. AMM 72-21-02-000-802-F00. ACCOMPLISHED CFM BLAMAP V 3.0 BLADES MAPPING. NY 38359 11/25/2021. INSTALLED NEW SERVICEABLE PAIR OF FAN BLADES ON #1 ENGINE REF. T/C # 78472010.
